# SDR C2XA03CL141

- Difficulty date: August 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 2227 THE CREW REPORTED A AIR/GROUND FAIL MESSAGE AFTER RETRACTION UNTIL ABOUT 300AGL.  THE GEAR DID NOT RETRACT. MAINTENANCE INSPECTED AND COULD NOT FIND ANY DEFECTS.  ALL 5 WEIGHT ON WHELLS PROXIMITY SWITCHES WERE REPLACED FOR PRECAUTIONARY REASONS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
